# SDR SWAA2025111735485

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 65,537 hours, 39,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE GIRT HANGS TOO LOW.   REPACKED FWD ENTRY DOOR ESCAPE SLIDE GIRT IAW AMM 25-66-01.
